All Journal Entries Journals
Previous | Next

Day 5 of H. Pylori Treatment

Feb 11, 2013 - 0 comments
Tags:

H pylori

,

dizzy

,

PVCs

,

meds



It is day five.  I am dizzy from the meds but found that if I drink more water it's not so bad.  I am still woozy from the meds as well... wah wah wahhhhhh.  The good news.  MORE ENERGY!!!  I am feeling more and more like myself as time has lapsed with the treatment.  I pooped black the other day and almost had a heart attack because I thought my insides were rotting.  Come to find out this is a common side effect of the pepto... embarrassing.  I tried a seasoned chicken the other day and ended up with bad PVCs.  I hope this is not what it's going to be like reintroducing foods I used to eat.  It will scare the crap out of me.  I am starting to develop an appetite as well.  This is something exciting for me, except I cant eat what I love.

Post a Comment